I recently had a sonogram which showed I had a fatty liver and a slight thickening of the gall bladder wall. I was told to avoid alcohol, which I did and I am scheduled to get a test done on my gallbladder, which the Dr. said will show how well it is working (can't remember the name of the test). I also had elevated liver enzynes. My Doctor didn't seem to concerned about the fatty liver. He really didn't give much time to even ask questions about this. I still get intermittent mild pain about 2-3 inches above the navel area but to the right and sometimes around to the back. The pain sometimes starts with body movement. This pain sometimes goes up under the ribs.
Could this pain be from the gall bladder or the liver or other reasons? This pain seems to move around alot and doesn't seem to be related to meals. How long does it take for a fatty liver to reverse itself? I will not drink alcohol anymore but I was wondering if a couple non-alcoholic beers a day are alright for someone to drink with a fatty liver?
Fatty liver is benign in someone with no underlying conditions that would cause cirrosis such as alcoholism. By itself it means nothing. I know this because my mother was told she had that after exploratory surgery for another problem. It was an incidental finding and of no concern. Of course she complained of a full feeling in her abdomen for a couple of years after finding out she had "fatty" liver. Now if you are an alcoholic then that's another story. You can do a search online and find lots of info, just type in fatty liver.
i dont know but i think i had this problem,,liver tests were elevated and they gave me a test and found no reason for it,,my bile ducts were fine..he put me on a med. called actigal and lo and behold after a couple of months my liver tests were in the normal range ..they had been elevated for a couple of yrs though..
well i was told i had stage 3 liver desease , from what i have gotten no answere....dr. said only one med that would do any good and it was and is actigal....this medication has been making me so sick, the more and longer i am on it the sicker i get....i am still trying...to go on . taking at nite...but i feel like a big flu bug has hit me....did you react on this and if so for how long did you go before you felt better/ this doctor tells me this is the only choice i have to help my cirros condition....going in for test down my throat on thurs 15?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.